Suspected recurrent anaphylaxis in different forms during general anesthesia.
Аннотация
We report on a patient who presented with recurrent severe shock during general anesthesia. The patient was a man scheduled for lung surgery whose first attack was a coronary spasm, which was followed by a second shock with severe bronchospasm and hypotension 4 weeks later. An elevated serum tryptase concentration was observed, and subsequent skin testing revealed negative reactions to some drugs administered in this case. This case serves to alert anesthetists to the possibility of some different forms of allergy and highlights the importance of rigorous investigation of all the reagents and phenomena.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.